Doctor insights on:
Taking Vitamins Excessive Thirst
NO: No- get a thyroid evaluationGet a more detailed answer ›
Can taking too many vitamin supplements, or taking too many vitamin supplements in high quantity affect/ counteract with birth control?
Yes: Vitamins don't interfere with birth control pills; however, there are some supplements that in high doses could interfere with birth control pills. Some examples are St. John's Wort, Soy Isoflavones, and Chaste-berry. If you are on a particular herb, check it for interactions or ask you doctor. Best wishes! ...Read more
NO: Vit. D is remarkably safe & sleepiness is not a known side effect. Side effects are very rare unless one takes toxic doses. I did find some reports of anxiety experienced by some after taking vit. D which is apparently a sign of magnesium deficiency remedied with magnesium. It's possible for someone to be allergic to fillers & binders in supplements so if it makes you sleepy try a different form. ...Read more
Yes: Regularly drinking soda has been linked to Non-Alcoholic Fatty Liver Disease, Diabetes, heart disease & metabolic syndrome. Other possible risks include: increased weight, decreased bone mineral density (BMD) obesity, erosion of tooth enamel, mineral depletion & dehydration. If it contains artificial sweeteners & is used daily, this is linked to a 3 fold ^ in dementia & stroke. ...Read moreSee 1 more doctor answer
High doses: of Vitamin C can cause diarrhea, and some people are more sensitive to Vitamin C than others. Generally only high doses >2000mg can cause side effects like upset stomach and diarrhea. The diarrhea may be due to an osmotic effect from the high levels of Vitamin C. This draws more water back into the intestines to help dilute the Vitamin C, which then leads to diarrhea. Hope this helps! ...Read moreSee 6 more doctor answers
B12 deficiency would: Not really be associated with weight change in either direction. ...Read more
Does drinking over 64 ounces of water a day reduce the effectiveness of vitamin supplements due to frequent urination? Prozac (fluoxetine)?
Polyuria on cold weather onset.No excess thirst,hunger.Steady weight.Drinking 8 glass of water & 4 cups of tea daily.Healthy diet,reg.exercse.Normal?
Can folic acid cause weight gain ?? I've been taking 7 folic acid pulls daily and I noticed weight gain also I took fish oil and flaxeed supplements?
Folic acid: Folic acid can make you gain weight, if you have a deficiency, that it is correcting. If not, then it shouldn't. That sounds like an awful lot of folic acid. Check your dose. The CDC recommends 0.4mg (400 micrograms) per day, in women of child bearing years. More than 50% of all pregnancies are unplanned. If you have a deficiency, then consult your doctor, for the proper dose. ...Read moreSee 1 more doctor answer
Excessive water: No drinking excessive water is not the answer to excessive eating. Excessive water consumption can lead to its own metabaolic problems. The answer to excessive eating is to get into a good eating disorder program, with a counselor, dietician, medical doctor, and a psychiatrist. You may need inpatient or outpatient treatment. ...Read moreSee 1 more doctor answer
Could multi-vitamin/mineral supplements cause excessive bloating, difficulty breathing and loose stools?
- Talk to a doctor live online for free
- Excessive thirst sign of labor
- What is excessive thirst?
- Excessive saliva with excessive thirst
- Ask a doctor a question free online
- Excessive thirst is called
- Thyroid excessive thirst
- Excessive thirst and headache
- Excessive thirst and frequent urination
- Talk to a endocrinologist online for free